# SDR CA191003015

- Difficulty date: July 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 400019000001
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF, RECEIVED GEAR DISAGREE WARNING WITH NOSE GEAR NOT UP AND LOCKED PERFORMED QRH PROCEDURE AND NOSE GEAR CAME DOWN & LOCKED WITH 3 GREEN. RETURNED TO FIELD.  CORRECTIVE ACTION: REMOVED AND REPLACED MANUAL BYPASS NOSE DOOR VALVE IN REFERENCE TO AMM 32-34-40. (TC# 20191003015)
